MAUDE Adverse Event Report: IN2BONES SAS G01 01511; PACK 5 SHANNON BURRS LG20 MM STERILE DIA 2.0 X LENGTH 75 MM

IN2BONES SAS G01 01511; PACK 5 SHANNON BURRS LG20 MM STERILE DIA 2.0 X LENGTH 75 MM
Model Number G01 01511
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
Surgery: hallux valgus.Use of a shannon burr to make the osteotomy ; the burr broke at its extremity into the bone.The surgery duration was increased to remove the piece of broken burr.Another burr was used, the broken burr was kept.
 
Additional Manufacturer Narrative
The device involved in the event was not returned to the manufacturer.Therefore, no direct evaluation or physical inspection of the product could be performed.The batch record dated 15/05/2019 was reviewed and found compliant, with no deviations reported.Based on the limited information available and in the absence of the returned device, a definitive root cause could not be established.However, considering the nature of the reported fracture at the extremity of the shannon burr during osteotomy, the most probable contributing factor is related to usage conditions, including potential contact with very dense bone during the surgical procedure.No evidence suggests a manufacturing or design defect.
 
Event or Problem Description

Brand Name
G01 01511
Common Device Name
PACK 5 SHANNON BURRS LG20 MM STERILE DIA 2.0 X LENGTH 75 MM
Manufacturer (Section D)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR  69800
Manufacturer (Section G)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
Manufacturer Contact
benjamin krempel
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
MDR Report Key24697830
Report Number3010470577-2020-06091
Device Sequence Number10166987
Product Code GFF
UDI-Device Identifier03760225715901
UDI-Public03760225715901
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG01 01511
Device Catalogue NumberG01 01511
Device Lot Number1904140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/16/2020
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown